Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The duality theory of a finite dimensional discrete quantum group


Authors: Lining Jiang, Maozheng Guo and Min Qian
Journal: Proc. Amer. Math. Soc. 132 (2004), 3537-3547
MSC (2000): Primary 46L05; Secondary 16W30
Published electronically: July 14, 2004
MathSciNet review: 2084075
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Suppose that $\mathcal{H}$ is a finite dimensional discrete quantum group and $K$ is a Hilbert space. This paper shows that if there exists an action $ \gamma $ of $\mathcal{H}$ on $L(K)$ so that $L(K)$ is a modular algebra and the inner product on $K$ is $\mathcal{H}$-invariant, then there is a unique C*-representation $\theta $ of $\mathcal{H}$ on $K$ supplemented by the $ \gamma .$ The commutant of $\theta \left( \mathcal{H}\right) $ in $L(K)$ is exactly the $\mathcal{H}$-invariant subalgebra of $L(K)$. As an application, a new proof of the classical Schur-Weyl duality theory of type A is given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46L05, 16W30

Retrieve articles in all journals with MSC (2000): 46L05, 16W30


Additional Information

Lining Jiang
Affiliation: Department of Mathematics, Beijing Institute of Technology, Beijing (100081), People’s Republic of China
Email: jiangjln@sina.com

Maozheng Guo
Affiliation: Department of Mathematics, Peking University, Beijing (100871), People’s Republic of China
Email: maguo@pku.edu.cn

Min Qian
Affiliation: Department of Mathematics, Peking University, Beijing (100871), People’s Republic of China

DOI: http://dx.doi.org/10.1090/S0002-9939-04-07397-6
PII: S 0002-9939(04)07397-6
Keywords: Discrete quantum group, C*-homomorphism, duality
Received by editor(s): November 28, 2001
Received by editor(s) in revised form: December 25, 2002
Published electronically: July 14, 2004
Additional Notes: This project was supported by the National Natural Science Foundation of China (10301004)
Communicated by: David R. Larson
Article copyright: © Copyright 2004 American Mathematical Society